# SDR CALA2025041703920

- Difficulty date: April 15, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N37523
- Make and model: Boeing 737-9
- Aircraft serial: 43461
- Aircraft time: 14,268 hours, 4,783 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unpacked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R WHEN DISARMED SLIDE MATERIAL HANGING OUT FOUND EXCESSIVE GIRT MATERIAL TO BE ON DOOR 1L. REPACKED GIRT ON DOOR 1L SLIDE IN REFERENCE TO AMM 25-66-01. ADD EMP:U380266
